# SDR EISA2000041

- Difficulty date: March 30, 2000
- Submitted: May 16, 2000
- Operation: Air carrier
- Aircraft: N353PA
- Make and model: Boeing 727225
- Aircraft serial: 20622
- System (JASC): 2120 · Air Distribution System
- Part: Valve
- Condition: Worn
- Location: Rt Pack
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FOUND CABIN PRESSURE OK TO 12,000, THEN COULD NOT MAINTAIN CABIN PRESSURE IN AUTO OR MANUAL.  TROUBLESHOT AND REMOVED AND REPLACED RIGHT PACK VALVE P/N P4271 IN ACCORDANCE WITH MAINTENANCE MANUAL 21-510.  REMOVED AND REPLACED OUTFLOW VALVE P/N 127365 IAW MM 21-32-0 OPERATIONS CHECK NORMAL.  (M)
